# SDR USAA950943

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 767
- Part time: 33,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CD-3 CHECK VISUAL INSPECTION, FOUND STRINGER CORRODED AT BS 767, STRINGER 276 BS 767.  REMOVED DAMAGED STRINGER AND SPLICED NEW STRINGER PER SRM 53-10-3.  (M)
